全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:B ANANTHANARAYAN , IRINEL CAPRINI , I SENTITEMSU IMSONG
来源:[J].Pramana(IF 0.562), 2012, Vol.79 (5), pp.1317-1320Springer
摘要:Abstract(#br)Analyticity and unitarity techniques are employed to estimate Taylor coefficients of the pion electromagnetic form factor at t = 0 by exploiting the recently evaluated two-pion contribution to the muon ( g − 2) and the phase of the pion electromagnetic form fac...
作者:Shigeo Tarama
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2009, Vol.2009 (156,), pp.1DOAJ
摘要:Analyticity of functions satisfying the lateral estimates for iterated elliptic operators is shown.
作者:Caidi Zhao , Bei Li
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2016, Vol.2016 (179,), pp.1-20DOAJ
摘要:We study the three-dimensional (3D) regularizedmagnetohydrodynamics (MHD) equations. Using the method of splittingof the asymptotic approximate solutions into higher and lowerFourier components, we prove that the global attractor of the 3Dregularized MHD equations consists of rea...
作者:GAUHAR ABBAS , B ANANTHANARAYAN , Irinel CAPRINI ...
来源:[J].Pramana(IF 0.562), 2012, Vol.79 (4), pp.891-894Springer
摘要:Abstract(#br)The Kπ form factors are investigated at low energies by the method of unitarity bounds adapted so as to include information on the phase and modulus along the elastic region of the unitarity cut. Using as input the values of the form factors at t = 0, and at the...
作者:Shigeo Tarama
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2009, Vol.2009 (156,), pp.1-3DOAJ
摘要:Analyticity of functions satisfying the lateral estimates for iterated elliptic operators is shown.
作者:Jinyi Sun , Minghua Yang , Shangbin Cui
来源:[J].Annali di Matematica Pura ed Applicata (1923 -)(IF 0.68), 2017, Vol.196 (4), pp.1203-1229Springer
摘要:We study the three-dimensional Navier–Stokes equations in the rotational framework. By using the Littlewood–Paley analysis technique and the dispersive estimates for the Coriolis linear group \(\{e^{\pm i\Omega t\frac{D_3}{|D|}}\}_{t\in \mathbb {R}}\) , we prove unique exist...
作者:A. Alexandrou Himonas , Henrik Kalisch , Sigmund Selberg
来源:[J].Nonlinear Analysis: Real World Applications(IF 2.201), 2017, Vol.38, pp.35-48Elsevier
摘要:Abstract(#br)Persistence of spatial analyticity is studied for periodic solutions of the dispersion-generalized KdV equation u t − | D x | α u x + u u x = 0 for α ≥ 2 . For a class of analytic initial data with a uniform radius of analyticity σ 0 > 0 , we obtain an asympt...
作者:Huijun He , Zhaoyang Yin
来源:[J].Journal of Differential Equations(IF 1.48), 2019, Vol.267 (4), pp.2531-2559Elsevier
摘要:Abstract(#br)In this paper, we mainly consider the Gevrey regularity and analyticity of the solution to a generalized two-component shallow water wave system with higher-order inertia operators, namely, m = ( 1 − ∂ x 2 ) s u with s > 1 . Firstly, we obtain the Gevrey regula...
作者:Rafael F. Barostichi , A. Alexandrou Himonas , Gerson Petronilho
来源:[J].Journal of Differential Equations(IF 1.48), 2017Elsevier
摘要:... The main assumptions are that the initial datum u 0 ( x ) is analytic on the line, it has uniform radius of analyticity r ( 0 ) > 0 , and is such that the McKean quantity m 0 ( x ) ≐ ( 1 − ∂ x 2 ) u 0 ( x ) does not change sign. Furthermore, an explicit ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×